# SDR CA060818006

- Difficulty date: August 17, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Skrsky S61L
- Aircraft time: 41,277 hours
- Engine: Ge CT581401
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bolt
- Part number: 66WBL200
- Condition: Broken
- Location: Hyd Pump
- Component: Hydraulic Pump, Nyairbrake
- Component part number: 66WBL200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HYDRAULIC PUMP WAS BEING REMOVED FOR MAINTENANCE PLANNING, WHEN 2 BOLT HEADS WERE FOUND TO BE SHEARED OFF, AND HELD IN PLACE BY THE LOCK WIRE. PUMP WILL BE SENT TO VENDOR FOR INVESTIGATION. PUMP WAS OPERATING NORMALLY. (TC NR 20060818006)
